Stone spaces of more partially ordered sets
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 40 (1999) no. 3, pp. 233-240.
@article{CTGDC_1999__40_3_233_0,
     author = {Elias, David},
     title = {Stone spaces of more partially ordered sets},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {233--240},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {40},
     number = {3},
     year = {1999},
     mrnumber = {1716776},
     zbl = {0937.06001},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1999__40_3_233_0/}
}
TY  - JOUR
AU  - Elias, David
TI  - Stone spaces of more partially ordered sets
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1999
SP  - 233
EP  - 240
VL  - 40
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1999__40_3_233_0/
LA  - en
ID  - CTGDC_1999__40_3_233_0
ER  - 
%0 Journal Article
%A Elias, David
%T Stone spaces of more partially ordered sets
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1999
%P 233-240
%V 40
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1999__40_3_233_0/
%G en
%F CTGDC_1999__40_3_233_0
Elias, David. Stone spaces of more partially ordered sets. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 40 (1999) no. 3, pp. 233-240. http://www.numdam.org/item/CTGDC_1999__40_3_233_0/

1 P. Crawley and R. Dilworth, Algebraic Theory of Lattices, Prentice Hall 1973. | Zbl

2 E. David, Complete Lattices and Topological Spaces, Thesis, University of London, 1978.

3 E. David and M. Erné, Ideal, Completion and Stone Representation..., Top. and Appl. 44 (1992), 95-113. | MR | Zbl

4 R. Derderian, Residuated Mappings, Pac. J Math. 20 (1967), 35-44. | MR | Zbl

5 H.P. Doctor, Extensions of a poset, Thesis, University of Hamilton, 1967.

6 M. Erné, Adjunctions and Standard Constructions for Posets (G.Eigenthaler et al. Eds.), Proc. Klagenfurt Conference 1982 (Teubner, Stuttgart, 1983), 77-106. | MR | Zbl

7 I. Fleischer, Even every join extension solves a universal problem, J Australian Math. Soc. 21 (1976, Series A), 220-223. | MR | Zbl

8 P.T. Johnstone, Stone Spaces, Cambridge University Press 1982. | MR | Zbl

9 J. Schmidt, Each Join Completion of a Poset..., J Australian Math. Soc. 19 (1974), 406-413. | MR | Zbl